gynecologist-icon
Irregular period
I've been diagnosed with pcos and my doctor prescribed me Metformin and spironolactone. I started to take these two drugs from 21.03.17 and I got my period on 25.03.2017 which lasts upto 29th March. But within 7 days I had my bleeding on 6th April and which lasts upto 10th April. After that I got bleeding on 22.04.2017 and which is going on today also. Now I have stopped taking those drugs and what l"ll do ?
51 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello there. I can understand your concern. You shouldn't stop the medicines. And consult a gynecologist in person for further evaluation and management. Without the advise of your gynaecologist, you shouldn't stop medicines. Best regards. Dr. Anil Kumar Jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.